Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Severe itchiness, urge to urinate. History of abortion, unprotected sex. Reason, treatment?

Hi, I am a 21 yr old female. In the past 5/6 days I have been experiencing severe itchy and an urge to pee a lot. I had unprotected sex 8 days ago. But I also had an abortion 2 months ago. Is this BV or could it be related to the abortion or unprotected sex? After the abortion everything seemed normal, I bled for 4 weeks with all the pains and then it went, I am now on the pill and everything is working normally, except this is and urge to pee.. Please help!!
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Infertility Specialist 's  Response

Thanks for your query.

I read your query and I understand your concerns.

You seem to be having simple urinary tract infection. Please get urine tested for infection and get urine culture. Get antibiotics prescribed from your doctor based on the report.

Its a small problem. Tablets will cure it.

I hope I answered your query. I will be available for any followup queries you have.

Dr.Mahesh Koregol
IVF & Infertility Specialist.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor